# SDR GLBA2013011400155

- Difficulty date: January 14, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 34,614 hours, 42,434 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK ON THE RT VERTICAL STAB FWD SPAR CAP ANGLE BY THE TOP RIVET GOING TOWARDS THE BEND RADIUS, 1" IN LENGTH.   REPAIRED IAW EO 13-1900-55-003.
